MathSciNet Relay Station
MathSciNet bibliographic data
MR2486670 42C05 (82B20 82B23)
Bertola, M.; Gekhtman, M.; Szmigielski, J. The Cauchy two-matrix model. Comm. Math. Phys. 287 (2009), no. 3, 983–1014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement